MathSciNet Relay Station
MathSciNet bibliographic data
MR1162165 34K20 (34F05 34K50 60H10)
Feng, Zhao Shu; Liu, Yong Qing; Guo, Feng Wei Criteria for practical stability in the $p$th mean of nonlinear stochastic systems. Appl. Math. Comput. 49 (1992), no. 2-3, 251–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement